# SDR ASAA2012102093166

- Difficulty date: October 20, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,613 hours, 3,034 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Screw
- Part number: 9111M35P14
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION ANOMALY ON NR 2 ENGINE, ALL PARAMETERS ARE WITHIN LIMITS.  ACCOMPLISHED TSR WEIGHTS ON ENGINE.  MATCHED THE AAVM LOC. 24-P12 & LOC 26-P12 PERFORMED ONE PLANE BALANCE & CHANGED CONFIG TO NEW SOLUTION - LOC 24 FROM P12 TO P14, 26 FROM P12 TO P14, LOC 29 FROM P14 TO P12, & 34 FROM P14 TO P12.  VIBRATION LEVELS RETURNING TO NORMAL AFTER INCORPORATION OF BALANCE SOLUTION.
